# SDR DALA2020022001256

- Difficulty date: February 20, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 38,920 hours, 20,394 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED BEARING ON HINGE #2 FOUND WITH SCRATCH ON BORE IN VERTIC AL STABILIZER. REPLACED HINGE #2 IN VERTICAL STABILIZER AS PER AMM FAM A319/ A320 55-36-41-400-001 PROCEDURE 4(A) STEP (4) SRM A319 55-36-42-300- 003 AND DWG D55371047.
